# SDR UALA2011110906114

- Difficulty date: November 8, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 34,971 hours, 14,213 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Part number: 5R0274
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET ATTRITION LINER HAS MISSING MATERIAL FROM PREVIOUS REPAIR AT 12 O'CLOCK.  DAMAGE LESS THAN 20 PER, MUST BE REPAIRED WITHIN 20 CYC PER MT 72-017.  RECOMMEND REPAIR BE DONE IN HANGER DUE TO EXTENT OF DAMAGE AREA, ATTRITION LINER MAY NEED TO BE REMOVED. POSTED RVI PIC SN V10091 FOR EMC- LIKELY A LINER SEGMENT REPLACE PCN 222-3038 & WILL REQUIRE AT LEAST MINIMUM 6-SHIFT TO ACCOMPLISH.  ENGINE CHANGE MAY BE MORE PRACTICAL. P/N 841-0591.  REPAIRED LINER AT 12 O'CLOCK POSITION PER MT72-017.
